On Weyl's sums.
- Volume: 42, Issue: 5, page 521-530
- ISSN: 0368-8666
Access Full Article
topHow to cite
topВиноградов, И.М.. "On Weyl's sums.." Matematiceskij sbornik 42.5 521-530. <http://eudml.org/doc/64778>.
@article{Виноградов,
author = {Виноградов, И.М.},
journal = {Matematiceskij sbornik},
keywords = {Algebra, number theory},
language = {eng},
number = {5},
pages = {521-530},
publisher = {Tipogr. Lissnera i Sobko},
title = {On Weyl's sums.},
url = {http://eudml.org/doc/64778},
volume = {42},
}
TY - JOUR
AU - Виноградов, И.М.
TI - On Weyl's sums.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 42
IS - 5
SP - 521
EP - 530
LA - eng
KW - Algebra, number theory
UR - http://eudml.org/doc/64778
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.